Burak Kaya
Burak Kaya
Verified email at metu.edu.tr - Homepage
Title
Cited by
Cited by
Year
The complexity of the topological conjugacy problem for Toeplitz subshifts
B Kaya
Israel Journal of Mathematics 220 (2), 873-897, 2017
42017
The complexity of topological conjugacy of pointed Cantor minimal systems
B Kaya
Archive for Mathematical Logic 56 (3-4), 215-235, 2017
42017
Descriptive complexity of subsets of the space of finitely generated groups
MG Benli, B Kaya
arXiv preprint arXiv:1909.11163, 2019
32019
On the closed Ramsey numbers
B Kaya, I Saglam
arXiv preprint arXiv:2005.09519, 2020
12020
On the existence of -existentially closed groups
B Kaya, OH Kegel, M Kuzucuošlu
Archiv der Mathematik 111 (3), 225-229, 2018
12018
Cantor minimal systems from a descriptive perspective
B Kaya
Rutgers University-Graduate School-New Brunswick, 2016
12016
Automorphisms of -existentially closed groups
B Kaya, M Kuzucuošlu
arXiv preprint arXiv:2012.15167, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–7